Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Twisting cochains and duality between minimal algebras and minimal Lie algebras


Author: Richard M. Hain
Journal: Trans. Amer. Math. Soc. 277 (1983), 397-411
MSC: Primary 55P62; Secondary 55U30
MathSciNet review: 690059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algebraic duality theory is developed between $ 1$-connected minimal cochain algebras of finite type and connected minimal chain Lie algebras of finite type by means of twisting cochains. The duality theory gives a concrete relationship between Sullivan's minimal models, Chen's power series connections and the various Lie algebra models of a $ 1$-connected topological space defined by Quillen, Allday, Baues-Lemaire and Neisendorfer. It can be used to compute the Lie algebra model of a space from the algebra model of the space and vice versa.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55U30

Retrieve articles in all journals with MSC: 55P62, 55U30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690059-3
PII: S 0002-9947(1983)0690059-3
Keywords: Minimal algebra, minimal Lie algebra, formal homology connection
Article copyright: © Copyright 1983 American Mathematical Society